# SDR REX2008F00058

- Difficulty date: November 18, 2008
- Submitted: December 9, 2008
- Operation: Air carrier
- Aircraft: N8623A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7623
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Out Of Rig
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH SELECTED FLAPS 20, RECEIVED FLAP FAILURE MSG WITH FLAPS STUCK AT ZERO.  QRH FOLLOWED DECLARED EMERGENCY WITH AN UNEVENTFUL LANDING.  FOUND FLAPS TO BE OUT OF RIG.  RIGGED FLAPS PER AMM PERFORMED OPS CHECK WITH NO DEFECTS.
